# SDR AALA201602239001

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 47,120 hours, 26,848 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 47,948 hours, 24,370 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779584
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 47,948 hours, 24,370 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DIRTY SOCK & MUSTY SMELL FROM TAKEOFF THRUST TO IDLE AT TOUCHDOWN.  SEEMS TO BE ASSOCIATED WITH HIGHER THRUST SETTINGS.  THE ODOR RESULTED IN THE CABIN CREW NOT BEING ABLE TO CONTINUE DUE TO ILLNESS.  FOUND THE NR 1 ENG FWD SUMP DRAIN LEAKING BEYOND LIMITS.  REPLACED THE ENG IAW 26L40071001.  IN ADDITION, ALSO FOUND THE APU LEAKING OIL & REPLACED THE APU IAW 26L31049003.  NO ODORS WERE DETECTED DURING OPERATIONAL CHECKS OF THE ENG & APU.  SEE AALA201602229005 FOR ADDITIONAL PART INFORMATION.
